# SDR SIMA20140824005

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,684 hours, 22,100 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Part number: 14520583007
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE  EVENT.  CTR FUSELAGE 1 TEAR STRAPS HOLE MISALIGNMENT.  CUT OUT DAMAGED TEAR STRAPS & FABRICATED REPAIR PARTS IAW ERS-EM-53MR-694.  TEAR STRAPS PN 145-20583-013.
